Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 298, NWS Tulsa, OK

November 30, 2018Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 30, 2018, 10:50 PM CST for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 55 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2018, 10:50 PM CST (04:50 UTC)
Expired
Nov 30, 2018, 11:45 PM CST
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 11:10 PM CSTTSTM WND DMGVan Buren, ARSEVERAL HOMES SEVERELY DAMAGED NEAR SANDSTONE DR AND PEARL CIRCLE IN THE NORTHWEST PORTION OF VAN BUREN. TIME ESTIMATED BY RADAR.
Nov 30, 11:10 PM CSTTSTM WND DMGVan Buren, ARSEVERAL ARKANSAS STATE TROOPERS REPORTED DAMAGE TO HOMES NEAR VAN BUREN ON OLD UNION TOWN ROAD AND BOND SPECIAL ROAD. ONE HOUSE WAS REPORTED ON FIRE. TIME ESTIMATED FROM RADAR DATA.
Nov 30, 11:10 PM CSTTORNADOVan Buren, ARSEVERAL HOMES SEVERELY DAMAGED NEAR SANDSTONE DR AND PEARL CIRCLE IN THE NORTHWEST PORTION OF VAN BUREN. TIME ESTIMATED BY RADAR. UPDATED TO RECLASSIFY AS AN EF2 TORNADO.
Nov 30, 11:10 PM CSTTORNADOVan Buren, ARSEVERAL ARKANSAS STATE TROOPERS REPORTED DAMAGE TO HOMES NEAR VAN BUREN ON OLD UNION TOWN ROAD AND BOND SPECIAL ROAD. ONE HOUSE WAS REPORTED ON FIRE. TIME ESTIMATED FROM RADAR DATA. UPDATED TO RECLASSIFY AS AN EF2 TORNADO.
Nov 30, 11:12 PM CSTTSTM WND DMG1 N Van Buren, ARLARGE TREES DOWN ON OLD UNIONTOWN ROAD.
Nov 30, 11:12 PM CSTTORNADO1 N Van Buren, ARLARGE TREES DOWN ON OLD UNIONTOWN ROAD. UPDATED TO RECLASSIFY AS AN EF2 TORNADO.
Nov 30, 11:19 PM CSTTSTM WND DMG3 Ne Rudy, ARROOFS BLOWN OFF HOMES NEAR COZY COVE RD AND WALKER SCHOOL ROAD NORTHEAST OF RUDY RIGHT OFF OF I-49. TIME ESTIMATED BY RADAR.
Nov 30, 11:19 PM CSTTSTM WND DMGAlma, ARTREES UPROOTED/BLOWN DOWN, ROOF DAMAGE TO BUILDINGS. TIME ESTIMATED BY RADAR.
Nov 30, 11:19 PM CSTTORNADO3 Ne Rudy, ARROOFS BLOWN OFF HOMES NEAR COZY COVE RD AND WALKER SCHOOL ROAD NORTHEAST OF RUDY RIGHT OFF OF I-49. TIME ESTIMATED BY RADAR. UPDATED TO RECLASSIFY AS AN EF1 TORNADO.
Nov 30, 11:52 PM CSTTSTM WND DMGAlma, ARTREES DOWN IN A LINE FROM ALMA TO MOUNTAINBURG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 6:40 PM CSTTornado WatchSPC7 hr
Nov 30, 5:23 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

822 
WUUS54 KTSA 010450
SVRTSA
ARC033-131-OKC079-135-010545-
/O.NEW.KTSA.SV.W.0298.181201T0450Z-181201T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1050 PM CST FRI NOV 30 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Crawford County in northwestern Arkansas...
  Sebastian County in west central Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 1145 PM CST.

* At 1049 PM CST, severe thunderstorms were located along a line
  extending from 4 miles west of Sallisaw to 6 miles south of Gans to
  4 miles east of Fanshawe, moving east at 75 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Sallisaw...                       Poteau...
  Cedarville...                     Mountainburg...
  Natural Dam...                    Greenwood...
  Alma...                           Barling...
  Pocola...                         Muldrow...
  Roland...                         Lavaca...
  Spiro...                          Arkoma...
  Mulberry...                       Panama...
  Mansfield...                      Dyer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 21.
 Interstate 40 in Oklahoma between mile markers 306 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

A Tornado Watch remains in effect until midnight CST for
southeastern, northeastern and east central Oklahoma. A Tornado Watch
also remains in effect until 200 AM CST for northwestern and west
central Arkansas.

LAT...LON 3544 9408 3532 9408 3514 9410 3514 9414
      3510 9414 3509 9419 3508 9420 3508 9422
      3506 9425 3506 9423 3504 9423 3506 9476
      3531 9470 3552 9487 3576 9409 3545 9406
TIME...MOT...LOC 0449Z 255DEG 66KT 3548 9487 3530 9471 3498 9483 

HAIL...0.75IN
WIND...80MPH
 
$$
2 follow-up statements
562 
WWUS54 KTSA 010523
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1123 PM CST FRI NOV 30 2018

ARC033-131-OKC079-135-010545-
/O.CON.KTSA.SV.W.0298.000000T0000Z-181201T0545Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
1123 PM CST FRI NOV 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES...

At 1123 PM CST, severe thunderstorms were located along a line
extending from 5 miles west of Mountainburg to 3 miles southeast of
Dyer to 3 miles southwest of Burnville, moving east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Cedarville...
Mountainburg...                   Greenwood...
Alma...                           Barling...
Pocola...                         Roland...
Lavaca...                         Arkoma...
Mulberry...                       Mansfield...
Dyer...                           Hackett...
Huntington...                     Bonanza...
Midland...                        Cameron...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 21.
 Interstate 40 in Oklahoma between mile markers 323 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until midnight CST for southeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 200 AM CST for northwestern and west central Arkansas.

LAT...LON 3544 9408 3532 9408 3514 9410 3514 9414
      3510 9414 3509 9419 3508 9420 3508 9422
      3506 9425 3506 9423 3504 9423 3506 9466
      3537 9453 3558 9451 3576 9409 3545 9406
TIME...MOT...LOC 0523Z 248DEG 49KT 3564 9426 3546 9410 3514 9422 

HAIL...0.75IN
WIND...70MPH
 
$$
740 
WWUS54 KTSA 010538
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1138 PM CST FRI NOV 30 2018

ARC033-131-OKC079-135-010547-
/O.EXP.KTSA.SV.W.0298.000000T0000Z-181201T0545Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
1138 PM CST FRI NOV 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD...SEBASTIAN...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES WILL EXPIRE
AT 1145 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CST for southeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 200 AM CST for northwestern and west central Arkansas.

LAT...LON 3544 9408 3532 9408 3514 9410 3514 9414
      3510 9414 3509 9419 3508 9420 3508 9422
      3506 9425 3506 9423 3504 9423 3506 9466
      3537 9453 3558 9451 3576 9409 3545 9406
TIME...MOT...LOC 0537Z 255DEG 66KT 3570 9398 3552 9382 3520 9394 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 9:40 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Nov 30, 9:40 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
940 PM CST Fri Nov 30 2018

...UPDATE...

.DISCUSSION...
Widespread convection with ongoing severe weather will continue to
advance eastward through the early morning hours. Conditions will
remain favorable for tornadic potential especially across
southeast OK into western AR. Updated forecast delayed the
clearing of storms slightly otherwise elements remain on track.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  60  38  53 /  90   0   0   0
FSM   51  63  42  58 /  90   0   0   0
MLC   51  65  40  57 /  90   0   0   0
BVO   47  57  35  50 /  90  10   0   0
FYV   48  59  37  51 /  90   0   0   0
BYV   51  61  40  51 / 100   0   0   0
MKO   49  62  39  55 /  90   0   0   0
MIO   50  56  37  50 /  90   0   0   0
F10   49  64  38  55 /  90   0   0   0
HHW   52  68  42  62 /  90   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....07
Hazardous weather outlook, Nov 30, 5:21 PM CST, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
521 PM CST Fri Nov 30 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
521 PM CST Fri Nov 30 2018

...SEVERE WEATHER EXPECTED THROUGH THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily along and south of Interstate 44, and especially
           southeast Oklahoma into west central Arkansas.
	ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...After 6 PM.

	AREA AT GREATEST RISK...Southeast Oklahoma through northwest Arkansas.

HEAVY RAIN.
	RISK...Limited.
	AREA...Far eastern Oklahoma and northwest Arkansas.
	ONSET...Evening through early Saturday morning.

DISCUSSION...
Thunderstorms are developing over southeastern Oklahoma and western Arkansas
and storms will continue to increase in coverage through the evening hours.
Storms will end from west to east, and clear western Arkansas during the
early morning hours on Saturday. Conditions continue to appear favorable
for severe weather across much of eastern Oklahoma and northwest Arkansas.

Instability continues to increase across the region this afternoon
and will trend upward through the evening hours.  Winds aloft will also
become more favorable for severe storms, and very strong low level winds
are forecast to develop across southeast Oklahoma and western Arkansas
by early evening.  As storms develop and move into the more favorable
conditions, tornadic potential will increase.  Current forecasts do
suggest the potential for a strong tornado across southeast Oklahoma
through west central Arkansas during the evening hours. Additionally,
large hail and locally damaging straight line winds will be possible,
especially with any discrete storm cells.  Severe weather watches and
warnings should be anticipated.  Know your severe weather safety procedures.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...High Wind Potential.
SUNDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Mild temperatures and gusty west to southwest winds will raise
fire weather concerns Saturday. Some light rain or snow will also
be possible in some places late Sunday night, but no significant
wintry precipitation is expected.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Nov 30, 9:28 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND GST     2 S SAND SPRINGS        36.11N 96.11W
11/30/2018  E58 MPH          TULSA              OK   AMATEUR RADIO

&&

RJS
Local storm report, Nov 30, 9:42 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     GORE                    35.53N 95.12W
11/30/2018                   SEQUOYAH           OK   EMERGENCY MNGR

            TREE DAMAGE AT THE GORE EXIT ON I-40

&&

RJS
Local storm report, Nov 30, 9:52 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
952 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     1 W VIAN                35.50N 94.99W
11/30/2018                   SEQUOYAH           OK   LAW ENFORCEMENT

            POWER LINES DOWN ON HIGHWAY 64 WEST OF VIAN

&&

RJS
Local storm report, Nov 30, 10:03 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TORNADO          WEBBERS FALLS           35.51N 95.13W
11/30/2018                   MUSKOGEE           OK   BROADCAST MEDIA

            TDS ALSO DETECTED WITH THIS STORM.

&&

JBM
Local storm report, Nov 30, 10:42 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     3 WNW STIGLER           35.27N 95.17W
11/30/2018  M64 MPH          HASKELL            OK   MESONET

&&

RJS
Local storm report, Nov 30, 10:47 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     2 S WEBBERS FALLS       35.48N 95.13W
11/30/2018  M65 MPH          MUSKOGEE           OK   MESONET

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 6:03 PM CSTSpecial Weather StatementTSAFranklin42 min
Nov 30, 6:20 PM CSTSevere Thunderstorm WarningTSABenton, Washington35 min
Nov 30, 6:22 PM CSTTornado WarningTSAFranklin38 min
Nov 30, 6:55 PM CSTSpecial Weather StatementTSAFranklin35 min
Nov 30, 10:29 PM CSTTornado Warning Tornado observedConsiderable damage threatTSABenton20 min
Nov 30, 10:37 PM CSTSevere Thunderstorm WarningTSACrawford, Washington38 min
Nov 30, 11:09 PM CSTTornado WarningTSACrawford21 min
Nov 30, 11:16 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian44 min
Nov 30, 11:19 PM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington56 min
Nov 30, 11:21 PM CSTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Nov 30, 11:25 PM CSTSevere Thunderstorm WarningTSABenton, Washington51 min
Nov 30, 11:51 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington41 min
Nov 30, 8:02 PM CSTSpecial Weather StatementTSAPittsburg28 min
Nov 30, 8:03 PM CSTSpecial Weather StatementTSAChoctaw27 min
Nov 30, 8:14 PM CSTSpecial Weather StatementTSACreek61 min
Nov 30, 8:30 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg60 min
Nov 30, 8:32 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa58 min
Nov 30, 8:41 PM CSTTornado WarningTSAHaskell, Muskogee, Pittsburg49 min
Nov 30, 8:48 PM CSTSpecial Weather StatementTSAOsage57 min
Nov 30, 9:07 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington53 min
Nov 30, 9:12 PM CSTSevere Thunderstorm WarningTSACreek, Muskogee, Nowata, Okfuskee, Okmulgee, Osage and 4 more63 min
Nov 30, 9:19 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Nov 30, 9:26 PM CSTTornado WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
Nov 30, 9:39 PM CSTTornado WarningTSANowata, Rogers, Tulsa, Washington25 min
Nov 30, 9:49 PM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha56 min
Nov 30, 9:59 PM CSTTornado Warning Tornado observedConsiderable damage threatTSAAdair, Cherokee46 min
Nov 30, 10:01 PM CSTSevere Thunderstorm WarningTSACraig, Nowata, Washington44 min
Nov 30, 10:08 PM CSTTornado WarningTSALatimer, Pushmataha23 min
Nov 30, 10:12 PM CSTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner63 min
Nov 30, 10:14 PM CSTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah and 1 more46 min
Nov 30, 10:18 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah57 min
Nov 30, 10:39 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Sequoyah53 min
Nov 30, 10:52 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner53 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.